# SDR SWAA2022013162799

- Difficulty date: January 20, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB RT RIB 5 HSS 129.50 2ND STIFFENER FROM FWD END CRACKED AT BOTTOM.  HFEC INSP ON RIB IAW NDT PART 6 51-00-00 PROC. 23. CRACK CONFIRMED.   REMOVED CRACK IAW SRM 51-10-02-0G-0 & 55-10-09-2R-4, REPAIR 4.  HFEC INSP IN REPAIR AREA IAW  NDT PART 6 51-00-00 PROC. 23. NO CRACKS.  ROTO INSP IAW NDT PART 6 51-00-00 PROC. 16. NO CRACKS.  VISUAL INSP OF ALL AREAS IN REPAIR AREA & UNDERLYING STRUCTURE, NO CORROSION OR DEFECTS. ACCOMPLISHED 63 MICROINCHES ROUGHNESS TEST AT SURFACE & CUT OUT EDGES. LOCATED & DRILLED AREA & REPAIR IAW SRM 51-40-05-0G-0 & 55-10-09-2R-4 REPAIR 4. TREATED & PRIMED REPAIR & RIB IAW SRM 51-20-01-0G-0 & SOPM 20-41-02. INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4 & SRM 51-40-02.
